Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Does this sound prudent Scott?

Posted by SLS on August 2, 2009, at 15:20:46

In reply to Re: Does this sound prudent Scott?, posted by qbsbrown on August 2, 2009, at 14:45:54

I'm not sure I would be too worried about having a kindled or damaged CNS. You might be too focused on these things and making them out to be more severe than they really are. That's my hope, anyway.

For now, try not to pay too much attention to what you are feeling, as long as it is tolerable. You might get hit with waves of weird or uncomfortable feelings as your system attempts to find a new equilibrium with the Tegretol. Whatever mild effects this drug has on your mood is acceptable for accomplishing the goal of freeing yourself from the diazepam.

I would stick to the plan and continue to take the Tegretol at 400mg for now. You might want to take your largest dose at night since it might produce some sedation and that there are more hours to cover. I don't think you should raise the dosage until your system stabilizes, and do not even think about reducing the diazepam until you reach that point.

You really need to slow down. I understand your impatience. I am pretty sure that this will all work out for you if you don't rush it. You really need to be evaluating things at weekly intervals, and not at daily or even hourly intervals the way you are doing now.

I am encouraged by what I'm hearing.

- Scott




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:SLS thread:906673